# SDR ASOA20140701087

- Difficulty date: July 1, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N14514
- Make and model: Emb EMB-135LR
- Aircraft serial: 145303
- Aircraft time: 19,578 hours, 17,413 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Part number: 5108WW
- Condition: Failed
- Location: Cabin Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE F/A REPORTED THE LIGHT AT SEAT 2A WAS FLICKERING AND HAD AN ELECTRICAL BURNING ODOR.  MAINTENANCE R & R THE BULB, OPERATED CABIN LIGHTS WITH NO DEFECTS OR ODORS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
